# SDR CALA2017100603517

- Difficulty date: October 6, 2017
- Submitted: October 6, 2017
- Operation: Air carrier
- Aircraft: N21108
- Make and model: Boeing 757224
- Aircraft serial: 27298
- Aircraft time: 86,374 hours, 21,366 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: R1 Door Slide
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR WILL NOT DISARM,  FOUND DEBRIS UNDER THE AFT GIRT BAR SLIDE. CLEANED, OPS CHECKED NORMAL.
